King's College London

Research portal

On the propagation of tsunami waves, with emphasis on the tsunami of 2004

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)525-537
Number of pages13
JournalDiscrete and continuous dynamical systems-Series b
Volume12
Issue number3
DOIs
PublishedOct 2009

King's Authors

Abstract

In this review paper we discuss the range of validity of nonlinear dispersive integrable equations for the modelling of the propagation of tsunami waves. For the 2004 tsunami the available measurements and the geophyiscal scales involved rule out a connection between integrable nonlinear wave equations and tsunami dynamics.

View graph of relations

© 2018 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454